Volume 21, issue 5 (2017)

Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
A geometric construction of colored HOMFLYPT homology

Ben Webster and Geordie Williamson

Categorical cell decomposition of quantized symplectic algebraic varieties

Gwyn Bellamy, Christopher Dodd, Kevin McGerty and Thomas Nevins

The nonuniqueness of the tangent cones at infinity of Ricci-flat manifolds

Kota Hattori

Smooth Kuranishi atlases with isotropy

Dusa McDuff and Katrin Wehrheim

Brown's moduli spaces of curves and the gravity operad

Clément Dupont and Bruno Vallette

On the second homology group of the Torelli subgroup of $\mathrm{Aut}(F_n)$

Matthew Day and Andrew Putman

Tautological integrals on curvilinear Hilbert schemes

Gergely Bérczi

Convexity of the extended K-energy and the large time behavior of the weak Calabi flow

Robert J Berman, Tamás Darvas and Chinh H Lu

On $5$–manifolds with free fundamental group and simple boundary links in $S^5$

Matthias Kreck and Yang Su

On the Fano variety of linear spaces contained in two odd-dimensional quadrics

Carolina Araujo and Cinzia Casagrande

Stable homology of surface diffeomorphism groups made discrete

Sam Nariman

Kato–Nakayama spaces, infinite root stacks and the profinite homotopy type of log schemes

David Carchedi, Sarah Scherotzke, Nicolò Sibilla and Mattia Talpo

Positive simplicial volume implies virtually positive Seifert volume for $3$–manifolds

Pierre Derbez, Yi Liu, Hongbin Sun and Shicheng Wang